# SDR USAA2013082200008

- Difficulty date: August 18, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 50,745 hours, 21,308 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW SHADE AT LT EMERGENCY EXIT JAMMED.  REPLACED WINDOW SHADE ON LT OVERWING EMERGENCY EXIT DOOR.
